# SDR USAA2009120993316

- Difficulty date: December 8, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 38,961 hours, 14,833 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 574 - PHX - EEL - AFT FLASHLIGHT INOPERATIVE.  MAINTENANCE REPLACED AFT FLASHLIGHT BATTERY.
